PVC's

< REFRESH >
Topic Title: PVC's
Created On: 10/08/2002 04:16 PM

View topic in raw text format.

Bookmark and Share

 05/11/2006 08:48 PM

Author Icon
taramed

Posts: 1

TextI have had pvc's/pac's/svt since 1998 and I'm now 34 yrs old. The cardiologist say's they are not dangerous. But they feel dangerous and irratic and out of control. I don't take beta blockers because they slow my pulse/blood pressure way too low and make so short of breath and very cold extremities. Ihave pvc's/pac/s that come in runs and last for hours to a week and i have pvc's every day. At night is usually when i get the svt it wakes me out of my sleep. A lot of the times i feel like i can't breath or swallow and that will wake me up and that could last for hours that is very scary i have no idea what that is. I take ativan for anxiety and im on migraine meds for migraines. If any one on here has any helpful hints or anything they would like to share with me i would love to hear from you.I pray we all have a pvc free night,[email protected]
    REPLY     Quote     Top     Bottom    
 05/16/2005 07:54 AM

Author Icon
Tomorrow

Posts: 15

Hello Everyone, I am a 40 yearl old female. Last week I started to get a strange sensation in my chest. It felt as if my heart was not beating and I felt dizzy. These sensation's would come and ago for a few seconds at a time for nearly 2 hours. I was very scared at the time as I never had experienced this before. This also happened through out the entire week. I made an appointment to see my primary doctor this afternoon to explain my situation to him. In the meantime I have explored the internet looking for what possibility this strange sensation could be. This is what led me to these forums. I am not sure if I even belong here as I don't know if these are PCV's or not. As I have read through some of the posts on this forum, I realized that I may also have another symptom of pcv's. I constantly get body jerks or twitches at night that do wake me up. This has been going on for nearly a year. Some nights are worse than other's but they always awake me. I had assumed that these were related so some of my nerve problems. I have gotten this in different area's of my body such as: legs, feet, arms, and abdomen. I was wondering if my situation of strange sensation's does sound as if it could be due to my heart after all. If anyone has any information they would like to share with me, please email be at: [email protected] Jeanne
    REPLY     Quote     Top     Bottom    
 04/27/2005 01:58 PM

Author Icon
wal44

Posts: 3

First, having every other skipped beat is NOT dangerous with healthy hearts (though very exasperating!!). It is called bigeminy, and many folks including me can have them for hours at a time. Salt actually CALMS my heart down (usually), though magnesium sometimes does also. Having numerous "couplets" - when you skip two beats in a row between normals beats can be of more concern. The salt/magnesium/potassium thing still makes me think that electrolytes are so often involved.
    REPLY     Quote     Top     Bottom    
 04/22/2005 03:47 PM

Author Icon
Mommyof3

Posts: 3

Dear Concerned, I totally understand your concerns! I just turned 36 and had started having PVC's when I was just 28. For the past 8 years I would have PVC's for anywhere from 3-5 days and then none for a long time. I was told to stop caffeine and chocolate, I don't smoke. This worked for a long while until this past Dec. when I started experiencing a (what I call) PVC attack, that hasn't stopped. I had absolutely no energy. I wore a heart monitor for 24 hrs. When I took the monitor back in to the Dr.s office he called me right away. I had over 10,000 PVC's in 24 hrs!! Well, no wonder I didn't feel good! He immediately prescribed flecainide. I am a new person! I know how scary these can be. I walked around expecting a heart attack at any minute. But, as long as you have been checked by a cardiologist, you should be fine. The PVC's are not in themselves serious. Although the symptoms can be nerve racking! May you be blessed with His peace!
    REPLY     Quote     Top     Bottom    
 04/03/2005 11:27 AM

Author Icon
reginaro

Posts: 3

With the problems you are having I would certainly go and see a cardiologist. Don't fool around. If there isn't anything wrong that's great but it's better to go and get an exam rather than try to guess what the problem is. Also watch you sodium. As a heart patient I was told to stick to a diet with only 2000mg/day. It's difficult because there is so much salt in all food. You MUST read labels.
    REPLY     Quote     Top     Bottom    
 03/02/2005 10:53 AM

Author Icon
tjw

Posts: 5

Hello. Thanks for the great site. I have had palpitations all my life, even as a child where they scared the heck out of me. I have had a recent Thalium Stress test and was diagnosed with PVC's. I understand that the PVC's are increased under conditions such as high sodium. My concern is that I was up until 3:00AM with a vague discomfort in my chest that I concluded was due to the sodium. Even while laying down I can get a lightheaded sensation that elicits a reaction similar to falling. You sort of grasp for something. I'm wondering if I could be having PVC's so rapidly that I'm not getting O2. Is that possible? Thanks for any thoughts.
    REPLY     Quote     Top     Bottom    
 05/18/2003 03:01 PM

Author Icon
davjani

Posts: 3

Read you post..I also have PVC's and the other day, every 4th beat was a skip. It lasted for almost 8 hours and my doctor sent me to the emergency room. Telemetry showed the skips coming at 4, then 9, 15 and then 21 beats and back to 4 again. But the doctors only became concerned whent I told them they made me a little lightheaded. They stated that when the PVC interval is every other beat for a sustained period of time, that could be life threatening. I had an ECG which showed that I suffer from Mitral Valve Prolapse, just like your leaky valve. Anyway their directions were stay away from cafeine, nose spray and asthma puffers. I have to go for a stress test in a few weeks also. As long as there are no blockages, there's really nothing to worry about.
    REPLY     Quote     Top     Bottom    
 10/14/2002 05:25 AM

Author Icon
alexandriasam

Posts: 3

im having the same problem but mainly i feel it after food .im using isoptin 40mg and some times 80 mg three times a day. i have no heart problem but i wounder wether the use of this medication for a long time is good or i have to take it on and off ,im 58 not Smoking no drinking
    REPLY     Quote     Top     Bottom    
 10/08/2002 04:16 PM

Author Icon
John19032

Posts: 3

I have PVC's all the time. I can feel them when they happen and my pulse will drop a beat. I have no Heart Disease and two mild leaky valves. The PVC's are really annoying but i never get symptomatic just scared. I am now on ToprolXL75mg a day and i still am getting them. I am very concerned I am only 30 and i think i am going to die young. My mom says i have them because i drink 6 or 7 beers and the alcohol causes them. Anyone know about this? I sometimes have 3-4 in a row and that is when it gets scary. Please if someone can tell me how much danger i am in or if this is normal and if i should get an EPS study i would appreciate it. Or just does anyone have the same problem i would love to hear your side of this. Thanks Concerned.....
    REPLY     Quote     Top     Bottom    

Bookmark and Share

View topic in raw text format.
< REFRESH >
 Register
 Login
 Main Page
 MedTech News
Tech & Innovation
Living With a Device
 Education Center
Diagnostic Tests
Conditions
Procedures
Women's Health
Companies
Online Resources
Video Library
Dr. Christopher Kwolek  MedTech  Hero™
Dr. Christopher Kwolek:
Pioneering New Blood Clot Treatments.
About Heroes
 Community
MedTech1 Forums
 Advocacy Center
Contact Congress
Find a Patient Group
 Bookmark Us
 
advertisement
Home About Us Press Jobs Advertise With Us Contact Us
advertisement
© 2017 Body1 All rights reserved.
Disclaimer: The information provided within this website is for educational purposes only and is not a substitute for consultation with your physician or healthcare provider. The opinions expressed herein are not necessarily those of the Owners and Sponsors of this site. By using this site you agree to indemnify, and hold the Owners and Sponsors harmless, from any disputes arising from content posted here-in.